MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number CC TIBIAL INSERT SZ 3, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal department a female patient had a bilateral knees on (b)(6) 2007.Approximately 15 years and 7 months after the initial procedure the patient had bilateral knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022: postop diagnosis: polyethylene particulate debris-induced synovitis bilateral knees status post bilateral total knee replacement in 2007.Findings: on the right knee there was a moderate degree of synovitis.Femoral and tibial components were well fixed.The patellar component was not loose but there was wear of the polyethylene.There was wear on the anterior aspect of the post for the cpk liner.A compressive sterile dressing was then applied to the knee and the patient brought to recovery in stable condition.
 
Additional Manufacturer Narrative
H6: corrected the following: type of investigation, investigation findings, investigation conclusions.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
CC TIBIAL INSERT SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17198772
Report Number1038671-2023-01455
Device Sequence Number14837746
Product Code JWH
UDI-Device Identifier10885862054241
UDI-Public10885862054241
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2011
Device Model NumberCC TIBIAL INSERT SZ 3, 9MM
Device Catalogue Number208-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale